# SDR ASOA201200368

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 7,543 hours, 5,046 cycles
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON AFT DRAG ANGLE.  COMPLIED WITH INSPECTION ON AFT DRAG ANGLE IAW REO 690-52-11-026, REV B.  NO FURTHER DAMAGE NOTED.
